skip to main content
Lingue:

Risutati 1 - 10 di 21  per Ricerca globale

Risultati 1 2 3 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Algorithmic number theory : 8th International symposium, ANTS-VIII Banff, Canada, May 17-22, 2008 proceedings
Material Type:
Libro
Aggiungi allo Scaffale Elettronico

Algorithmic number theory : 8th International symposium, ANTS-VIII Banff, Canada, May 17-22, 2008 proceedings

International Symposium, ANTS-VIII <8.; 2008; Banff> ; VAN DER POORTEN, Alfred J. ; STEIN, Andreas

Berlin etc. : Springer, copyr. 2008

Disponibile in Biblioteca Polo Scientifico e Tecnologico  Area Scientifica  39USA_INST:2156859770003316()

2
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A Powerful Determinant

Van Der Poorten, Alfred J.

Experiment. Math. 10, iss. 2 (2001), 307-320 [Rivista Peer Reviewed]

Fulltext disponibile

Vedi tutte le versioni
3
Specialisation and Reduction of Continued Fractions of Formal Power Series
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Specialisation and Reduction of Continued Fractions of Formal Power Series

Van Der Poorten, Alfred J.

The Ramanujan Journal, 3/2005, Vol.9(1-2), pp.83-91 [Rivista Peer Reviewed]

Fulltext disponibile

Vedi tutte le versioni
4
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A Note on NUCOMP

Alfred J. Van Der Poorten

Mathematics of Computation, 2003, Vol.72, pp.1935-1946 [Rivista Peer Reviewed]

Fulltext disponibile

Vedi tutte le versioni
5
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Symmetry and folding of continued fractions

Van Der Poorten, Alfred J.

Journal de Théorie des Nombres de Bordeaux, 1 January 2002, Vol.14(2), pp.603-611 [Rivista Peer Reviewed]

Fulltext disponibile

6
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Hyperelliptic Curves, Continued Fractions, and Somos Sequences

Van Der Poorten, Alfred J.

Lecture Notes-Monograph Series, 1 January 2006, Vol.48, pp.212-224

Fulltext disponibile

7
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Ideal construction and irrationality measures of roots of algebraic numbers

Cohen, Paula B. ; Van Der Poorten, Alfred J.

Illinois J. Math. 46, no. 1 (2002), 63-80 [Rivista Peer Reviewed]

Fulltext disponibile

Vedi tutte le versioni
8
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Quadratic irrational integers with partly prescribed continued fraction expansion

Van Der Poorten, Alfred J.

Fulltext disponibile

9
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Genus 2 curves, continued fractions, and Somos sequences

Van Der Poorten, Alfred J.

Fulltext disponibile

10
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Specialisation and reduction of continued fractions of formal power series

Van Der Poorten, Alfred J.

Fulltext disponibile

Risutati 1 - 10 di 21  per Ricerca globale

Risultati 1 2 3 next page

Personalizza i tuoi risultati

  1. Edita

Refine Search Results

Espandi i risultati

  1.   

Mostra solo

  1. Riviste Peer-reviewed (11)
  2. Risorse online (20)
  3. In biblioteca (1)

Affina i risultati

Tipo di risorsa 

  1. Articoli 
  2. Libri 
  3. Altre opzioni open sub menu

Data di pubblicazione 

Da A
  1. Prima del1991 
  2. 1991-1999 
  3. 2000-2001 
  4. 2002-2004 
  5. Dopo il 2004 
  6. Altre opzioni open sub menu

Ricerca in corso nelle risorse remote ...